# SDR 2000UALA00694

- Difficulty date: November 18, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N317UA
- Make and model: Boeing 737322
- Aircraft serial: 23949
- Aircraft time: 40,305 hours, 21,668 cycles
- Engine: Ge CFM56*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 60B9240011
- Condition: Malfunctioned
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL BOOST PUMP LIGHTS FLICKERED. SUPPLEMENTAL DATA UPDATE REMOVED AND REPLACED NR 2 AFT LOW PRESSURE SWITCH.
